Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The semi-simplicial free Lie ring


Author: James W. Schlesinger
Journal: Trans. Amer. Math. Soc. 122 (1966), 436-442
MSC: Primary 55.40
DOI: https://doi.org/10.1090/S0002-9947-1966-0199861-8
MathSciNet review: 0199861
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Cartan and S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton, N. J., 1956. MR 0077480 (17:1040e)
  • [2] E. Curtis, Lower central series of semi-simplicial complexes, Topology 2 (1963), 159-171. MR 0156343 (27:6267)
  • [3] -, Some relations between homotopy and homology, Ann. of Math. (to appear).
  • [4] A. Dold and D. Puppe, Homologie nicht-additiver Functoren, Anwendungen, Ann. Inst-Fourier (Grenoble) 11 (1961), 201-312. MR 0150183 (27:186)
  • [5] D. M. Kan, A combinatorial definition of homotopy groups, Ann. of Math. 67 (1958) 288-312. MR 0111032 (22:1897)
  • [6] J. W. Milnor, The geometric realization of a semi-simplicial complex, Ann. of Math. 65 (1957), 357-362. MR 0084138 (18:815d)
  • [7] J. C. Moore, Algebraic homotopy, Mimeographed notes, Princeton University, Princeton N. J., 1957.
  • [8] J.-P. Serre, Homologie singulière des espaces fibres. III. Applications homotopiques, C. R. Acad. Sci. Paris 232 (1951), 142-144. MR 0039255 (12:521a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.40

Retrieve articles in all journals with MSC: 55.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0199861-8
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society